# SDR AU000676

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Stud
- Part number: 402711
- Condition: Missing
- Location: Engine
- Part time: 848 cycles
- Component: Engine, Cont, COVER
- Stage of operation: TO
- How discovered: V
- Nature of condition: K, E, B
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE TACHOMETER DRIVE COVER STUD MISSING.  OIL LEAKING ONTO HOT EXHAUST.  (X)
